# SDR CALA2024060301673

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 76,037 hours, 33,058 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRES 5251-7804 AND 5251-5815 DAMAGED FOR CONNECTOR 2743VCA. C
